# SDR AALA202408022231

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 62,789 hours, 26,265 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST AFTER LEVEL OFF FLIGHT CREW REPORTED THAT A RED MASTER WARNING ECAM SMOKE LAVATORY SMOKE DISPLAYED WHICH LASTED 15-20 SECONDS FOR A TOTAL OF 2 TIMES. FLIGHT ATTENDANTS INVESTIGATIONS OF ALL LAVATORIES DISCOVERED NO SMOKE OR FIRE OR FUMES.IN ANY LAVATORY. THE FLIGHT ATTENDANTS  REPORTED THE  RIGHT REAR LAV SMOKE DETECTOR WAS THE SUSPECTED BAD ACTOR. MAINTENANCE PERFORMED A TEST OF THE LAVATORY DETECTION SYSTEM PER AMM 26-00-00 WITH NO FAULTS / ISSUES NOTED.
